# SDR DALA2023102008644

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 90,775 hours, 41,742 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3244 - MISC - DECLARED EMERGENCY AND INITIATED GO AROUND DUE TO AN AUTOBRAKE FAULT DURING APPROACH. BSCU FAULTED THE NORMAL BRAKES SELECTOR VALVE ON BOTH CHANNELS. CORRECTIVE ACTION: REPLACED NORMAL BRAKES SELECTOR VALVE 23GG. OPS AND LEAK CHECK GOOD. (4367012)
